# SDR 9517029869

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 2211 · Autopilot Computer
- Part: Roll Axis Comp
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RUDDER DEFLECTED TO THE RIGHT CAUSING THE AIRCRAFT TO ROLL.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE AUTOPILOT ROLL AXIS COMPUTER.  OPERATIONAL CHECK GOOD.
